Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I

Waldhausen F (1967)
Inventiones Mathematicae 3(4): 308-333.

Download
OA
Journal Article | Published | German
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Waldhausen F. Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I. Inventiones Mathematicae. 1967;3(4):308-333.
Waldhausen, F. (1967). Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I. Inventiones Mathematicae, 3(4), 308-333.
Waldhausen, F. (1967). Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I. Inventiones Mathematicae 3, 308-333.
Waldhausen, F., 1967. Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I. Inventiones Mathematicae, 3(4), p 308-333.
F. Waldhausen, “Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I”, Inventiones Mathematicae, vol. 3, 1967, pp. 308-333.
Waldhausen, F.: Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I. Inventiones Mathematicae. 3, 308-333 (1967).
Waldhausen, Friedhelm. “Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I”. Inventiones Mathematicae 3.4 (1967): 308-333.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar